Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Share Your Experiance.


Hi to everyone of you!

Today I was at my dermatologist. My blood analysis was not so good. I have got lack of leukocyte, but I cant feel that. That is very bad for me, said my dermotologist. My body just respond sharply bacouse of Roaccutane. But I do not believe that Roaccutane is in fault. I take only 10 miligrams per day. I am just little sad about this...I want to take biger dose, and faster get rid of Acne becouse I have to go to work and school... :(

And also I want to ask everyone of you hwo are interested in giving me answer. My dermatologist said to me that in time when I take Roaccutane I should not clean my face. Do you too do not clean your face?

I am sorry about my English, it is not my native language.


  Report Entry

1 Comment

Hmm! That is a very strange thing for your dermatologist to say. I have seen several dermatologists while on Accutane and they have NEVER said that. However, you need to make sure you aren't using harsh cleaners. I would recommend Cetaphil, it is very light and will not irritate your skin. I would recommend their face lotion too while on Accutane!


1 person likes this

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now